Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the cause and treatment of eczema?

Hi doctor, I have underlying eczema problem. I had a bad cough, sore throat, fever and running nose and the doctor prescribed 1) neuflo 90mg 2) piriton 4mg 3) clarithromycin 250 mg 4) dhasedyl syrup 5) biogesic 500mg. After taking the meds for 2 days, there are more rashes on my thighs and arms. I am not sure which drug is aggravating the rashes. Thanks!
Thu, 26 Sep 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Dermatologist 's  Response
Hi,

Any medicine can cause drug rash but most commonly they are caused by antibiotics and pain killers.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I m off work for a couple more weeks, cause of my eczema. It s on my first finger on my left and my thumb on my right hand. It s severe that the...

Recent questions on  Skin rash

doctor1 MD

Hello, I was hoping to get some feedback on something weird happening with my lips. They are currently really sore and have a layer/coating that...

doctor1 MD

Hi, I am a 32 year old female. About two weeks ago, I had an unexplained rash on my neck, over my adam s apple region. It took a few days to...

doctor1 MD

Hi I am homeless and living I sit in a mostly unheated car at night. Then spend times in libraries during the day my ankles and lower calf are...

doctor1 MD

My hip and knee joints as well as my thighs in general ache nearly every evening. I am a little overweight, but not obese, and I know I don t...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?